# SDR DALA2020122804283

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PASSENGER CREW DOOR 841 LOWER ROLLER ASSEMBLY AT FWD AND AFT FRAME OF THE DOOR IN PASSENGER CABIN (2 EA).  CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 841 LOWER ROLLER ASSEMBLY FWD AND AFT FRAME OF THE DOOR IN PASSENGER CABIN (2 EA), AS PER A320 FAM AMM 52-11-31-400-002-A ITEM 4H.
